MAUDE Adverse Event Report: INTELLIVUE MICROSTREAM EXTENSION

INTELLIVUE MICROSTREAM EXTENSION
Model Number 867041
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported via oral feedback that the co2 microstream extension mechanism for connecting to the x3 device is not engaging the x3 and causing the x3 module to drop.Patient involvement is currently unknown.
 
Event or Problem Description
The customer reported via oral feedback that the co2 microstream extension mechanism for connecting to the x3 device is not engaging the x3 and causing the x3 module to drop.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
INTELLIVUE MICROSTREAM EXTENSION
Common Device Name
INTELLIVUE MICROSTREAM EXTENSION
MDR Report Key11821445
Report Number9610816-2021-10125
Device Sequence Number14389558
Product Code CCK
UDI-Device Identifier00884838083585
UDI-Public00884838083585
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Repair
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867041
Device Catalogue Number867041
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/21/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date05/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1